Products

Aceclofenac & Paracetamol Tablet for Pharma franchise

Aceclofenac & Paracetamol Tablet


BRAND NAME COMPOSITION Packing Unit MRP
SECLOFEN-P ACECLOFENAC 100MG, PARACETAMOL 325MG 10×10 Blister 450/-
Category: .
Description

The chief ingredients are Aceclofenac & paracetamol. The tablet is effective in providing a solution to acute to moderate pain in the body. Aceclofenac is a non-steroidal anti-inflammatory drug which is helpful in prevents pain in muscles & joints in cases like osteoarthritis, rheumatoid arthritis, and ankylosing spondylitis etc. Paracetamol, also known as acetaminophen or APAP, inhibits the effect of enzymes called cyclo-oxygenase (COX). They release prostaglandins which cause pain, redness, swelling, inflammation in the body. The medicine will help increase blood flow and pain threshold, sweating, heat loss etc. It is helpful in preventing pain due to joint pain, fever, headache, cold, ear pain, menstrual pain etc.

Reviews (0)

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Reviewed by 4 People. - Rated: 4.8 / 5.0